MAUDE Adverse Event Report: ARTHREX, INC. KEEL PUNCH, SIZE 4-7, IBALANCE TKA; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. KEEL PUNCH, SIZE 4-7, IBALANCE TKA; ORTHOPEDIC MANUAL SURG INSTR
Model Number KEEL PUNCH, SIZE 4-7, IBALANCE TKA
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual inspection of the returned ar-623-6 identified wear marks to the key seat feature, preventing device to be attached to matting component.The observed condition is normal wear and tear of the device.
 
Event or Problem Description
It was reported that the attachment site on the ar-623-6 is distorted making it difficult to make a solid connection.This was noticed upon inspection after a tka procedure.

Brand Name
KEEL PUNCH, SIZE 4-7, IBALANCE TKA
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19133957
Report Number1220246-2024-02124
Device Sequence Number11942210
Product Code LXH
UDI-Device Identifier00888867198371
UDI-Public00888867198371
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKEEL PUNCH, SIZE 4-7, IBALANCE TKA
Device Catalogue NumberAR-623-6
Device Lot Number37621623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown